# SDR HNAA2016012200018

- Difficulty date: January 22, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 51,261 hours, 60,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT EMERGENCY EXIT KNEE LIGHT IS DIM.  R & R BULBS. OPS CHECKED GOOD.
